Repositorio de producción científica de la Universidad de Sevilla

On the controllability of a free-boundary problem for the 1D heat equation

 

Advanced Search
 
Opened Access On the controllability of a free-boundary problem for the 1D heat equation
Cites

Show item statistics
Icon
Export to
Author: Fernández Cara, Enrique
Limaco Ferrel, Juan
Dias Bezerra de Menezes, Silvano
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2016-01
Published in: Systems and Control Letters, 87, 29-35.
Document type: Article
Abstract: This paper deals with the local null control of a free-boundary problem for the classical 1D heat equation with distributed controls, locally supported in space. In the main result we prove that, if the final time T is fixed and the initial state is sufficiently small, there exist controls that drive the state exactly to rest at time t = T.
Cite: Fernández Cara, E., Limaco Ferrel, J. y Dias Bezerra de Menezes, S. (2016). On the controllability of a free-boundary problem for the 1D heat equation. Systems and Control Letters, 87, 29-35.
Size: 430.3Kb
Format: PDF

URI: http://hdl.handle.net/11441/47448

DOI: 10.1016/j.sysconle.2015.10.011

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)